# SDR REXA2018081528688

- Difficulty date: July 28, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 23,042 hours, 15,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  LBL 27 FLOOR SUPPORT WAS CORRODED,  BS 1031 - 1015.  REMOVED THE CORRODED SECTION OF THE FLOOR SUPPORT AND  INSTALLED A REPAIR IAW
REO 670-53-00-029.
